# SDR CH1A200393007

- Difficulty date: March 23, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF NR 3 ENGINE OIL QUANITY GAUGE DROPPED FROM 3 1/2 DOWN TO 0.  PRESSURE REMAINED 45 PSI
